Fan, Ai-Hua; Wu, Jun
On the covering by small random intervals
Annales de l'I.H.P. Probabilités et statistiques, Tome 40 (2004) no. 1 , p. 125-131
Zbl 1037.60010 | MR 2037476 | 2 citations dans Numdam
doi : 10.1016/j.anihpb.2003.07.001
URL stable : http://www.numdam.org/item?id=AIHPB_2004__40_1_125_0

Bibliographie

[1] D.A. Darling, On a class of problems related to the random division of an interval, Ann. Math. Statistics 24 (1953) 239-253. MR 58891 | Zbl 0053.09902

[2] A. Dvoretzky, On covering a circle by randomly placed arcs, Proc. Nat. Acad. Sci. USA 42 (1956) 199-203. MR 79365 | Zbl 0074.12301

[3] A.H. Fan, Oscillations of tree-indexed walks, LAMFA Prepublication, University of Picardie, 2000.

[4] J. Hawkes, On the asymptotic behaviour of sample spacings, Math. Proc. Cambridge Philos. Soc. 90 (2) (1981) 293-303. MR 620739 | Zbl 0476.60012

[5] J.P. Kahane, Some Random Series of Functions, Cambridge Stud. Adv. Math., vol. 5, Cambridge Univ. Press, Cambridge, 1985. MR 833073 | Zbl 0571.60002

[6] J. Kahane, Random coverings and multiplicative processes, in: Fractal Geometry and Stochastics, II (Greifswald/Koserow, 1998) , Progr. Probab., vol. 46, Birkhäuser, Basel, 2000, pp. 125-146. MR 1785624 | Zbl 0944.60058

[7] L. Shepp, Covering the circle with random arcs, Israel J. Math. 11 (1972) 328-345. MR 295402 | Zbl 0241.60008